RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 35–40 (Mi dan45119)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The principle of splitting an averaged operator for a nonlinear system of equations in periodic and random skeletal structures

G. P. Panasenko

Lomonosov Moscow State University

Full text: PDF file (678 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Presented: V. S. Vladimirov
Received: 07.08.1981

Citation: G. P. Panasenko, “The principle of splitting an averaged operator for a nonlinear system of equations in periodic and random skeletal structures”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 35–40

Citation in format AMSBIB
\Bibitem{Pan82}
\by G.~P.~Panasenko
\paper The principle of splitting an averaged operator for a nonlinear system of equations in periodic and random skeletal structures
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 35--40
\mathnet{http://mi.mathnet.ru/dan45119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647546}
\zmath{https://zbmath.org/?q=an:0516.35019}


Linking options:
  • http://mi.mathnet.ru/eng/dan45119
  • http://mi.mathnet.ru/eng/dan/v263/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Lions, “Some questions in the optimal control of distributed systems”, Russian Math. Surveys, 40:4 (1985), 57–72  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019